2019
Том 71
№ 6

All Issues

Mykhal'chuk B. R.

Articles: 2
Article (Ukrainian)

Interpolational Integral Continued Fractions

Khlobystov V. V., Makarov V. L., Mykhal'chuk B. R.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 4. - pp. 479-488

For nonlinear functionals defined on the space of piecewise-continuous functions, we construct an interpolational integral continued fraction on continual piecewise-continuous nodes and establish conditions for the existence and uniqueness of interpolants of this type.

Article (Ukrainian)

Interpolation of nonlinear functionals by integral continued fractions

Mykhal'chuk B. R.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 3. - pp. 364–375

We constructively prove the theorem of existence of an interpolation integral chain fraction for a nonlinear functionalF:Q[0,1]→R 1.